# SDR UALA2013072205105

- Difficulty date: July 19, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 72,113 hours, 26,419 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED AT BS 324, BETWEEN RBL 40-64.   REMOVED DAMAGED SECTION OF TEE ANGLE, FABRICATED AND INSTALLED TEE ANGLE SPLICE REPAIR ANGLES AND STRAPS. IAW ECRA 5310-05795.
